MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a spinning spiros¿, closed male luer where it was reported a fluorouracil bottle that was prepared and sent to the oncology clinic from the oncology pharmacy was found to be leaking from the closed male luer.A 51-year-old patient's chemotherapy administration was delayed while a new therapeutic was prepared and transported to the clinic.The event occurred on (b)(6) 2025 during patient use.There was patient involvement, no patient harm but there was a delay in therapy.The health care team identified two incidents for reporting.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Additional Manufacturer Narrative
Referenced complaint in h10.Updated information: d9.Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
SPINNING SPIROS¿, CLOSED MALE LUER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22883699
Report Number9617594-2025-01735
Device Sequence Number18551948
Product Code ONB
UDI-Device Identifier00840619033903
UDI-Public(01)00840619033903(17)300301(10)14340035
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot Number14340035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL (5FU), UNK MFR
Patient Age51 YR
Patient SexUnknown